A compact manifold with infinite-dimensional co-invariant cohomology

Authors

  • Mehdi Nabil Department of Mathematics, Faculty of Sciences Semlalia, Cadi Ayyad University, Marrakesh, Morocco

DOI:

https://doi.org/10.33044/revuma.2319

Abstract

Let $M$ be a smooth manifold. When $\Gamma$ is a group acting on $M$ by diffeomorphisms, one can define the $\Gamma$-co-invariant cohomology of $M$ to be the cohomology of the complex $\Omega_c(M)_\Gamma=\operatorname{span}\{\omega-\gamma^*\omega : \omega\in\Omega_c(M),\,\gamma\in\Gamma\}$. For a Lie algebra $\mathcal{G}$ acting on the manifold $M$, one defines the cohomology of $\mathcal{G}$-divergence forms to be the cohomology of the complex $\mathcal{C}_{\mathcal{G}}(M)=\operatorname{span}\{L_X\omega : \omega\in\Omega_c(M),\,X\in\mathcal{G}\}$. In this short paper we present a situation where these two cohomologies are infinite dimensional on a compact manifold.

Downloads

Download data is not yet available.

References

A. Abouqateb, M. Boucetta and M. Nabil, Cohomology of coinvariant differential forms, J. Lie Theory 28 (2018), no. 3, 829–841. MR 3808895.

A. Abouqateb, Cohomologie des formes divergences et actions propres d'algèbres de Lie, J. Lie Theory 17 (2007), no. 2, 317–335. MR 2325702.

A. El Kacimi-Alaoui, Invariants de certaines actions de Lie. Instabilité du caractère Fredholm, Manuscripta Math. 74 (1992), no. 2, 143–160. MR 1147559.

W. Greub, S. Halperin and R. Vanstone, Connections, Curvature, and Cohomology. Vol. II, Pure and Applied Mathematics, Vol. 47-II, Academic Press, New York, 1973. MR 0336651.

Downloads

Published

2022-08-17